MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division ARCHITECT Free T4; Radioimmunoassay, free thyroxine

Abbott Ireland Diagnostics Division ARCHITECT Free T4; Radioimmunoassay, free thyroxine
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 results for a 30-year-old female patient.The following data was provided (customer¿s normal range is 0.70-1.48 ng/dl): sample id 300178100007 initial result, on 30jul2026, was 1.64, repeat results were 1.43, 1.47, and 1.50 ng/dl.Additional results were provided: free t3 initial result was 2.47, repeat results were 2.34, 2.39, and 2.41 pg/ml; tsh initial result was 29.74, repeat results were 38.76, 39.09, and 38.74 uiu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a patient identifier, reached maximum character limit.The complete id is (b)(6).Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ARCHITECT Free T4
Common Device Name
Radioimmunoassay, free thyroxine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50280800
Report Number3005094123-2026-00402
Device Sequence Number13356718
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)270202(10)84185UD00
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K65-29
Device Lot Number84185UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR64222
Patient Age30 YR
Patient SexFemale